# SDR CA990330067

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Cockpit
- Part time: 8,804 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB THROUGH 10,000 FEET THE FIRST OFFICER'S WINDSHIELD SHATTERED.
